# SDR YADA2011F00212

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 60,758 hours, 59,164 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1013880175
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 6,801 hours, 6,332 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON A PREFLIGHT WALK AROUND INSPECTION OF THE ACFT, THE FLIGHT CREW NOTICED A PUDDLE OF HYD FLUID ON THE GROUND AROUND THE RT MLG.  HYD FLUID WAS ALSO NOTED ON THE GEAR AND IN THE WHEEL WELL.  ARRANGEMENTS WERE MADE AND A FERRY PERMIT ISSUED FOR A FERRY FLIGHT TO HOME BASE (ANC).  ON ARRIVAL AT ANC INVESTIGATION REVEALED THAT THE MLG EXTEND HYD LINE HAD RUPTURED AT THE MLG ACUATOR FITTING.  THE HYD LINE WAS REPLACED.
